Alert archive / Oklahoma / High Wind Warnings in 2009
High Wind Warning 7, NWS Norman, OK
NWS Norman, OK issued this high wind warning at Jun 7, 2009, 9:51 PM CDT for 20 counties in Oklahoma; Clay County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 9:51 PM CDT (02:51 UTC)
- Expired
- Jun 8, 2009, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
All 21 counties
Caddo County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Lincoln County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Clay County, TX
The radar
The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 10:15 PM CDT | NON-TSTM WND DMG | 1 W Slaughterville, OK | NUMEROUS TREES DAMAGED AND A FEW BLOWN OVER AT 60TH AND SLAUGHTERVILLE ROAD. |
| Jun 7, 10:15 PM CDT | NON-TSTM WND DMG | 2 Se Noble, OK | PORTABLE BLDG DAMAGED AT 48TH AND HWY 77. |
| Jun 7, 10:20 PM CDT | NON-TSTM WND DMG | 3 E Slaughterville, OK | OUT BUILDING DESTROYED WITH SOME DAMAGE TO HOUSE FROM DEBRIS. BETWEEN 108TH AND 120TH ON SLAUGHTERVILLE ROAD |
| Jun 7, 10:30 PM CDT | NON-TSTM WND DMG | Tecumseh, OK | TREE DAMAGE WAS REPORTED FROM TECUMSEH, NORTH TO HIGHWAY 3. THREE FOOT DIAMETER TREE LIMBS WERE DOWNED, AND SOME SHINGLES WERE BLOWN OFF OF SEVERAL ROOFTOPS. |
| Jun 7, 10:55 PM CDT | NON-TSTM WND GST 65 | Shawnee, OK | THE WIND GUST WAS MEASURED ON THE EAST SIDE OF SHAWNEE. RELAYED BY KWTV-9. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1887 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 080251 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 951 PM CDT SUN JUN 7 2009 ...HIGH WINDS WITH HEAT BURSTS AGAIN TONIGHT... .COLLAPSING THUNDERSTORMS AGAIN WILL CREATE STRONG TO LOCALLY DAMAGING WINDS OVER PARTS OF CENTRAL AND SOUTHERN OKLAHOMA. THE STRONG WINDS MAY BE ACCOMPANIED BY AN UNUSUAL RISE IN NIGHTTIME TEMPERATURES BY 5 TO 15 DEGREES. OKZ023-027>029-038>042-044>047-050-051-TXZ090-080600- /O.NEW.KOUN.HW.W.0007.090608T0251Z-090608T0600Z/ CADDO-GRADY-MCCLAIN-CLEVELAND-COMANCHE-STEPHENS-GARVIN-MURRAY- PONTOTOC-COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-CLAY- INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL... NORMAN...MOORE...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL... HENRIETTA 951 PM CDT SUN JUN 7 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY FOR MOST OF SOUTH CENTRAL AND PARTS OF SOUTHWESTERN AND CENTRAL OKLAHOMA. WINDS OF 30 TO 45 MPH... GUSTING AT TIMES OVER 50 MPH... WILL OCCUR OVERNIGHT IN RESPONSE TO WEAKENING THUNDERSTORMS OVER SOUTHERN OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ 24
1 follow-up statement
000 WWUS74 KOUN 080421 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1121 PM CDT SUN JUN 7 2009 ...HIGH WINDS WITH HEAT BURSTS AGAIN TONIGHT... .COLLAPSING THUNDERSTORMS AGAIN WILL CREATE STRONG TO LOCALLY DAMAGING WINDS OVER PARTS OF CENTRAL AND SOUTHERN OKLAHOMA. THE STRONG WINDS MAY BE ACCOMPANIED BY AN UNUSUAL RISE IN NIGHTTIME TEMPERATURES BY 5 TO 15 DEGREES. OKZ023-027>029-038>041-044>047-050-051-TXZ090-080530- /O.CAN.KOUN.HW.W.0007.000000T0000Z-090608T0600Z/ CADDO-GRADY-MCCLAIN-CLEVELAND-COMANCHE-STEPHENS-GARVIN-MURRAY- COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-CLAY- INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL... NORMAN...MOORE...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL... HENRIETTA 1121 PM CDT SUN JUN 7 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELED THE HIGH WIND WARNING. THE CONCERN FOR STRONG AND DAMAGING WIND HAS DIMINISHED. $$ OKZ026-030>032-043-080600- /O.EXA.KOUN.HW.W.0007.000000T0000Z-090608T0600Z/ LINCOLN-POTTAWATOMIE-SEMINOLE-HUGHES-COAL- INCLUDING THE CITIES OF...CHANDLER...SHAWNEE...SEMINOLE... HOLDENVILLE...COALGATE 1121 PM CDT SUN JUN 7 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. WINDS OF 30 TO 45 MPH... GUSTING 50 TO 60 MPH AT TIMES...WILL BE POSSIBLE THROUGH ABOUT 1 AM IN RESPONSE TO WEAKENING THUNDERSTORMS OVER SOUTHERN OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ042-080600- /O.CON.KOUN.HW.W.0007.000000T0000Z-090608T0600Z/ PONTOTOC- INCLUDING THE CITY OF...ADA 1121 PM CDT SUN JUN 7 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. WINDS OF 30 TO 45 MPH... GUSTING 50 TO 60 MPH AT TIMES...WILL BE POSSIBLE THROUGH ABOUT 1 AM IN RESPONSE TO WEAKENING THUNDERSTORMS OVER SOUTHERN OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Jun 7, 9:42 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 7, 9:42 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN JUN 7 2009
.UPDATE...
HIGH WIND WARNING HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL
OKLAHOMA...AS WELL AS PORTIONS OF WESTERN NORTH TEXAS...IN
RESPONSE TO DECAYING TSTMS OVER SOUTH CENTRAL OKLAHOMA. WIND GUSTS
TO NEAR 60 MPH HAVE BEEN RECORDED IN SOUTHERN GRADY COUNTY...AND
STRONG WINDS MAY REACH SOUTHERN PORTIONS OF THE OKLAHOMA CITY
METRO AREA WITHIN THE HOUR. IN ADDITION TO THE STRONG WINDS...SOME
LOCATIONS MAY EXPERIENCE CONDITINONS QUICKLY BECOMING VERY WARM
AND VERY DRY.
OTHERWISE...PRECIP CHANCES FOR THIS EVENING HAVE BEEN UPDATED.
&&
.PREV DISCUSSION... /ISSUED 210 PM CDT SUN JUN 7 2009/
DISCUSSION...
A COLD FRONT THAT WILL ARRIVE IN NORTHWEST OKLAHOMA EARLY MONDAY
WILL AFFECT WEATHER NEARLY ALL WEEK. IN THE MEANTIME A DRY LINE
MOVING INTO WEST CENTRAL AND NORTHWEST OKLAHOMA MAY BECOME A FOCUS
FOR THUNDERSTORMS THIS EVENING WHEN THE PROXIMITY OF AN UPPER-
LEVEL TROUGH BRINGS MORE FAVORABLE LAPSE RATES. LOW POPS EXIST FOR
PART OF NORTHERN OKLAHOMA TONIGHT FOR THIS. MOST OF THE WEEK A
LARGE-SCALE UPPER TROUGH WILL KEEP FAST SOUTHWEST FLOW OVER THE
SOUTHERN PLAINS WITH THE PROBABILITY OF WEAK AND EMBEDDED SMALLER
WAVES. EFFECTIVE WEATHER WILL BE MADE BY THE COINCIDENCE OF THESE
FEATURES AND THE FRONT THAT IS EXPECTED TO MOVE BACK AND FORTH
ACROSS OKLAHOMA. ALL OF THIS WILL BE TEMPERATED AT TIMES BY STRONG
TEMPERATURES IN THE MID-LEVELS. THE CURRENT IDEA IS THAT THE COLD
FRONT MONDAY WILL DO LITTLE TO GENERATE SHOWERS UNDERNEATH A
STRONG INVERSION UNTIL THE EVENING. BY THIS TIME THE FRONT IS
EXPECTED TO BE IN SOUTHEAST OKLAHOMA WHERE THE BEST CHANCE FOR
THUNDERSTORMS WILL OCCUR. THE FRONT WILL MOVE NORTH INTO THE
NORTHERN HALF OF OKLAHOMA TUESDAY. BY TUESDAY NIGHT UPPER FLOW AND
A LOWER-LEVEL JET WILL BE CONDUCIVE FOR SHOWERS AND THUNDERSTORMS
OVER A LARGER AREA. THE PASSAGE OF AN UPPER LEVEL TROUGH IN THE
POLAR WESTERLIES IS EXPECTED TO PUSH A COLD FRONT INTO OKLAHOMA
WEDNESDAY WHEN THUNDERSTORM CHANCES WILL AGAIN BE ENHANCED. THE
FRONTAL ZONE WILL LIKELY LINGER THURSDAY AND FRIDAY. THE ACTIVE
SOUTHWEST FLOW ALOFT IS EXPECTED TO PERSIST INTO THE WEEKEND.
THERE ARE THUNDERSTORM CHANCES EACH DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 91 70 92 / 10 10 30 20
HOBART OK 68 93 69 95 / 10 10 20 20
WICHITA FALLS TX 70 97 72 97 / 30 10 20 10
GAGE OK 55 88 62 88 / 20 10 20 20
PONCA CITY OK 68 89 70 88 / 20 10 30 30
DURANT OK 70 91 72 92 / 10 10 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR OKZ023-027>029-
038>042-044>047-050-051.
TX...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR TXZ090.
&&
03/24Hazardous weather outlook, Jun 7, 8:00 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT SUN JUN 7 2009
OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
800 PM CDT SUN JUN 7 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT ACROSS NORTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK INCLUDES THE PORTION OF OKLAHOMA NORTH OF A LINE
FROM CHEYENNE...TO CLINTON...TO KINGFISHER...TO STILLWATER. ALL OF
WESTERN NORTH TEXAS IS ALSO IN A SLIGHT RISK AREA...AS WELL AS
PORTIONS OF OKLAHOMA SOUTH AND WEST OF A LINE FROM MANGUM...TO PAULS
VALLEY...TO ARDMORE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 4 AM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL AROUND TWO INCHES IN DIAMETER.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...PRIMARILY
DURING THE EVENING...BUT POSSIBLY CONTINUING OVERNIGHT.
DISCUSSION...
ISOLATED SEVERE STORMS HAVE BROKEN THE CAP OVER WESTERN NORTH
TEXAS...AND WILL CARRY A THREAT OF LARGE HAIL AND DAMAGING WIND
GUSTS THROUGH THIS EVENING. AS THE STORMS MOVE EAST...THEY ARE
EXPECTED TO WEAKEN...WITH ISOLATED STRONG AND GUSTY WINDS POSSIBLE
IN PORTIONS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR
DECAYING STORM CELLS LATE TONIGHT.
ADDITIONALLY...SEVERE STORMS WILL REMAIN POSSIBLE THIS EVENING
ACROSS NORTHERN OKLAHOMA AS A COLD FRONT APPROACHES FROM THE NORTH.
LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS WITH
THESE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
ON MONDAY...A COLD FRONT WILL STALL IN SOUTHEAST OKLAHOMA AND
WESTERN NORTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS SOUTH
OF A LINE FROM SEMINOLE TO LAWTON...AND EAST OF A LINE FROM LAWTON
TO ARCHER CITY. STRONG HEATING WILL BE REQUIRED TO OVERCOME THE
CAP...SO THUNDERSTORMS ARE EXPECTED TO BEGIN EARLY MONDAY
EVENING...AND THEN EXPAND IN COVERAGE WHEN A LOW LEVEL JET CREATES
GREATER LIFT NORTH OF THE FRONT MONDAY NIGHT. MODERATE INSTABILITY
AND STRONG WIND SHEAR WILL ALLOW FOR A FEW SUPERCELLS WITH LARGE
HAIL.
ON TUESDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
WESTERN...CENTRAL...AND NORTHERN OKLAHOMA. THE FRONT WILL LIFT
TOWARD NORTHERN OKLAHOMA...WITH A DRYLINE FORMING IN WESTERN
OKLAHOMA. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED LATE IN THE
DAY...POTENTIALLY FOLLOWED BY A LARGE COMPLEX OF STORMS MOVING
SOUTHEAST ALONG THE FRONT. IN THE SECOND HALF OF THE WEEK...THE
FRONTAL BOUNDARY WILL REMAIN NEAR OKLAHOMA AND NORTH TEXAS...BENEATH
AN ACTIVE SOUTHERN BRANCH OF THE JET STREAM. THIS WILL MAINTAIN A
CHANCE OF THUNDERSTORMS EACH DAY.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAIN
AND FLOODING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM MONDAY.In the hours before
Local storm report, Jun 7, 7:19 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 3 W LOCKETT 34.08N 99.42W
06/07/2009 E0.75 INCH WILBARGER TX PUBLIC
&&
TYLocal storm report, Jun 7, 7:51 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 11 WSW GRAYBACK 33.92N 99.35W
06/07/2009 E0.75 INCH WILBARGER TX PUBLIC
&&
TYSpecial weather statement, Jun 7, 8:22 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 822 PM CDT SUN JUN 7 2009 OKZ038-039-044-045-TXZ090-080215- COTTON OK-JEFFERSON OK-COMANCHE OK-STEPHENS OK-CLAY TX- 822 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COMANCHE...COTTON... JEFFERSON AND STEPHENS COUNTIES. NUMEROUS STRONG THUNDERSTORMS WERE LOCATED FROM 6 MILES NORTHWEST OF EMPIRE CITY TO 29 MILES SOUTHWEST OF DEVOL AT 819 PM CDT...MOVING EAST AT 30 MPH. THESE STORMS WILL LIKELY WEAKEN DURING THE EVENING... BUT CONDITIONS ARE FAVORABLE FOR STRONG TO PERHAPS DAMAGING WINDS IN AND NEAR THE STORMS AS THEY WEAKEN. WIND GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE. SMALL HAIL AND HEAVY DOWNPOURS ALSO WILL BE LIKELY WITH THE STRONGER STORMS. 24
Local storm report, Jun 7, 9:08 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST 4 WNW RUSH SPRINGS 34.80N 98.02W
06/07/2009 M58 MPH GRADY OK MESONET
&&
TYSpecial weather statement, Jun 7, 9:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 928 PM CDT SUN JUN 7 2009 TXZ083>085-080245- HARDEMAN TX-WILBARGER TX-FOARD TX- 928 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND WILBARGER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF RAYLAND AT 928 PM CDT...MOVING NORTHEAST AT 50 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN FOARD...HARDEMAN AND WILBARGER COUNTIES...INCLUDING THE CITY OF VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
Special weather statement, Jun 7, 9:38 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 938 PM CDT SUN JUN 7 2009 OKZ023-027-028-038>042-044>047-050-051-080330- LOVE OK-CADDO OK-GRADY OK-MCCLAIN OK-COTTON OK-JEFFERSON OK-MURRAY OK-JOHNSTON OK-COMANCHE OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-CARTER OK-STEPHENS OK- 938 PM CDT SUN JUN 7 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...COMANCHE... COTTON...GARVIN...GRADY...JEFFERSON...JOHNSTON...LOVE...MARSHALL... MCCLAIN...MURRAY...PONTOTOC AND STEPHENS COUNTIES. STRONG WINDS... OVER 50 MPH IN SOME AREAS AND GUSTING OVER 60 MPH LOCALLY... WILL BE POSSIBLE THROUGH THE EVENING OVER MUCH OF SOUTH CENTRAL OKLAHOMA AND PARTS OF CENTRAL OKLAHOMA AS FAR NORTH AS SOUTH SIDES OF THE OKLAHOMA CITY AREA. THE WINDS WILL BE ASSOCIATED WITH A WEAKENING CLUSTER OF SHOWERS AND THUNDERSTORMS... WHICH AT 930 PM WAS MOVING EAST AND APPROACHING THE I-35 CORRIDOR... FROM THE PURCELL AREA SOUTH TO NEAR ARDMORE AND MARIETTA. THE STRONG WINDS MAY LAST WELL INTO THE NIGHT IN SOME AREAS... AND MAY BE ACCOMPANIED BY A 5 TO 15 DEGREE RISE IN TEMPERATURES.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 61 min |
| Jun 8, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 53 min |
| Jun 8, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 47 min |
| Jun 8, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Noble | 60 min |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 41 min |
| Jun 8, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 60 min |
| Jun 8, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 53 min |
| Jun 8, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 64 min |
| Jun 8, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 35 min |
Nearby
High Wind Warnings in Oklahoma, 2009High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.